# SDR USAA2011011090153

- Difficulty date: December 11, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D52279028204
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S5 - MAJOR REPAIR - LEVEL 2 CORROSION ON RIGHT AFT EMERGENCY EXIT HATCH LOWER LEFT CURVED EDGE BETWEEN FR40 TO FR41 BEAM 4.  REPLACED RIGHT AFT EMERGENCY EXIT HATCH LOWER LEFT CURVED EDGE BETWEEN FR40 TO FR41 BEAM IAW SRM 51-72-11 & DRAWING D52279028204.
